# SDR CALA2024022200499

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 67,452 hours, 29,337 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280003012
- Condition: Contaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HAS LIQUID INGRESS AT 134 INCHES FROM I/B EDGE, 15 I NCHES FROM TRAILING EDGE, 3 INCHES IN DIAMETER.   REPAIRED L/H ELEVATOR UPPER SKIN 134"IN FROM I/B EDGE, 15" IN FR OM T/E 3"IN DIA ZONE 1 IAW A320 SRM 55-21-11-300-005 CATEGORY A REPAIR.
